# SDR I5EA2014052318

- Difficulty date: May 25, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 64,180 hours, 42,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERHEAD BIN BULLNOSE WHITE LIGHT AT 14R, 16L, 18R, 24L IN OPERATIVE.  EXTERIOR OVERWING FWD EXIT LT & RT LIGHTS INOPERATIVE.  R & R BATTERY PACK AT STATION 727G IN OVERHEAD CEILING.
